# SDR DALA1153010638

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 77,838 hours, 34,026 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 0649602614
- Condition: Improper Part
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 638 ARRIVED PHX WITH CAR ITEMS FOR ER/A 06-496070-14REVA AND ER/A 06-496024-14MA REV B.  THIS WAS DRIVEN BY THE F/A ASSIST HANDLE INSTALLATION AT DOOR 2R.  MAINTENANCE DISCOVERED THAT THE ANGLE EXTRUSION SUPPORTING THE HANDLE WAS .060 THICK INSTEAD OF .100. ER/A 06-496024-14MA REV B COVERED THE RII INSPECTION OF THE HANDLE AND ER/A 06-496070-14 REV A ADDED SECTION III PERMANENT REPAIR.  BOTH ER/A WERE C/W AS NEEDED AND SECTION III WAS ACCOMPLISHED.
